# SDR USAA2012041700003

- Difficulty date: April 16, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 42,890 hours, 16,059 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2S CHECK - L1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. TIGHTENED WIRES AT LIGHT ASSEMBLY 1032 AND OPERATIONAL CHECK NORMAL PER A320 WDM 33-51-31 AND AMM 33-51-02.
